# SDR ABXA9600580

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 99574992
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND PANEL 1604 DELAMINATED ON THE RIGHT WING.  REPLACED PANEL IAW DC-9 SRM 51-30-1 AND 51-30-2.
